Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 94, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 8, 2012, 6:44 PM CST for Itawamba County, Monroe County, Mississippi. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2012, 6:44 PM CST (00:44 UTC)
- Expired
- Mar 8, 2012, 7:15 PM CST
- In force
- 31 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 15 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 6:57 PM CST | TSTM WND DMG | 1 Ssw Wise Gap, MS | TREE DOWN ON HIGHWAY 8. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 264 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
628
WUUS54 KMEG 090044
SVRMEG
MSC057-095-090130-
/O.NEW.KMEG.SV.W.0094.120309T0044Z-120309T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
644 PM CST THU MAR 8 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 730 PM CST
* AT 644 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF TREMONT TO SMITHVILLE TO PRAIRIE...OR ALONG A
LINE EXTENDING FROM 13 MILES WEST OF HAMILTON TO AMORY TO
ABERDEEN...AND MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
AMORY...NEW SALEM...PRAIRIE...SMITHVILLE AND TREMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
LAFAYETTE...PONTOTOC...CALHOUN...AND YALOBUSHA COUNTIES. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3375 8824 3374 8832 3372 8832 3368 8837
3366 8845 3365 8851 3368 8851 3367 8872
3374 8873 3409 8852 3429 8818
TIME...MOT...LOC 0044Z 289DEG 31KT 3414 8816 3399 8836
3377 8855
$$
BORGHOFF2 follow-up statements
275
WWUS54 KMEG 090100
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
700 PM CST THU MAR 8 2012
MSC057-090109-
/O.CAN.KMEG.SV.W.0094.000000T0000Z-120309T0130Z/
ITAWAMBA MS-
700 PM CST THU MAR 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ITAWAMBA COUNTY
IS CANCELLED...
AT 659 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3375 8824 3374 8832 3372 8832 3368 8837
3366 8845 3366 8850 3368 8851 3368 8872
3371 8872 3383 8848 3409 8831 3408 8821
3408 8820
TIME...MOT...LOC 0059Z 289DEG 31KT 3399 8822 3378 8833
3368 8859
$$
MSC095-090130-
/O.CON.KMEG.SV.W.0094.000000T0000Z-120309T0130Z/
MONROE MS-
700 PM CST THU MAR 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR MONROE COUNTY...
AT 659 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SPLUNGE TO 6 MILES NORTHEAST OF NEW HAMILTON TO STRONG...MOVING
EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GATTMAN...
PARHAM...SPLUNGE...SIPSEY FORK...QUINCY...WISE GAP...GREENWOOD
SPRINGS...ATHENS...MULDON...BINFORD...STRONG AND NEW HAMILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
LAFAYETTE...PONTOTOC...CALHOUN...AND YALOBUSHA COUNTIES. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3375 8824 3374 8832 3372 8832 3368 8837
3366 8845 3366 8850 3368 8851 3368 8872
3371 8872 3383 8848 3409 8831 3408 8821
3408 8820
TIME...MOT...LOC 0059Z 289DEG 31KT 3399 8822 3378 8833
3368 8859
$$
BORGHOFF806
WWUS54 KMEG 090115
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
715 PM CST THU MAR 8 2012
MSC095-090124-
/O.CAN.KMEG.SV.W.0094.000000T0000Z-120309T0130Z/
MONROE MS-
715 PM CST THU MAR 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS CANCELLED...
AT 714 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3375 8824 3374 8832 3372 8832 3368 8837
3366 8845 3366 8850 3368 8851 3368 8872
3371 8872 3383 8848 3409 8831 3408 8821
3408 8820
TIME...MOT...LOC 0114Z 289DEG 31KT 3395 8807 3374 8818
3364 8844
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 6:05 PM CST, 39 minutes earlier.
Area forecast discussion, Mar 8, 6:05 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
605 PM CST THU MAR 8 2012
.UPDATE...
UPDATED FOR ONGOING WEATHER SITUATION.
&&
.DISCUSSION...
A RAPIDLY EVOLVING SITUATION CONTINUES ACROSS MUCH OF THE AREA
WITH THREATS FOR FLOODING AND DAMAGING WINDS AS A STRONG COLD
FRONT MOVES ACROSS THE AREA. A SLIGHT RISK FOR SEVERE THUNDERSTORMS
WILL REMAIN IN PLACE ACROSS PORTIONS OF NORTHEAST MISSISSIPPI
WHERE THUNDERSTORMS WILL LIKELY PRODUCE WIDESPREAD WIND DAMAGE
OVER THE NEXT COUPLE OF HOURS. THIS THREAT WILL LIKELY BE CONFINED
TO AREAS SOUTH AND EAST OF A LINE FROM TUPELO TO CALHOUN CITY. ELSEWHERE
ACROSS EASTERN ARKANSAS...PORTIONS OF SOUTHWEST TENNESSEEE...AND
NORTHERN MISSISSIPPI...EXPECT STRONG AND GUSTY NORTH WINDS BEHIND
THE COLD FRONT TO BE SUSTAINED BETWEEN 20 AND 30 MPH...WITH GUSTS
UP TO 50 MPH THROUGH MIDNIGHT. STRONG GRADIENT WINDS SHOULD
DIMINISH BELOW ADVISORY CRITERIA AFTER MIDNIGHT.
HEAVY RAINFALL WILL ALSO CONTINUE ACROSS AREAS ROUGHLY ALONG AND
SOUTH OF INTERSTATE 40 THIS EVENING. THIS HEAVY RAIN WILL LIKELY
RESULT IN A COUPLE OF INCHES IN ADDITIONAL RAINFALL ACCUMULATION.
THIS AREA WILL BE MONITORED THIS EVENING FOR A POSSIBLE FLOOD
WATCH AND FLOOD WARNINGS WILL BE ISSUED AS NEEDED.
A LOWER THREAT/POSSIBILITY THAT WILL BE MONITORED THIS EVENING AS
WELL WILL BE THE POTENTIAL FOR LIGHT WINTER PRECIPITATION ACROSS
PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...INTO
NORTHWEST TENNESSEE. ALTHOUGH THIS POTENTIAL IS LOW AND WOULD BE
MINOR IF IT OCCURS...IT IS A POSSIBILITY THAT WILL BE WATCHED THROUGH
THE EVENING. FORECAST UPDATES WILL BE PROVIDED AS NECESSARY.
PLEASE STAY TUNED FOR ADDITIONAL UPDATES THROUGH THE EVENING AS
NEEDED REGARDING THIS EVOLVING WEATHER SITUATION.
JLH
&&
.PREV DISCUSSION... /ISSUED 330 PM CST THU MAR 8 2012/
DISCUSSION...20Z SURFACE ANALYSIS PLACES A COLD FRONT FROM
SAVANNAH TENNESSEE BACK TOWARDS THE SOUTHERN THIRD OF ARKANSAS.
REGIONAL WSR-88D RADAR TRENDS HAVE SHOWN A MAJORITY IF NOT ALL OF
THE SHOWER/THUNDERSTORM ACTIVITY BEING LOCATED BEHIND THE COLD
FRONT AND ELEVATED IN NATURE DUE TO THE MOSTLY CLOUDY TO CLOUDY
SKIES AND SURFACE BASED INSTABILITY NEARLY NON-EXISTENT. SHORT
TERM HEAVY RAINFALL POTENTIAL FOR LATE THIS WEEKEND INTO EARLY
NEXT WEEK IS THE MAIN CHALLENGE IN THIS AFTERNOON/S FORECAST.
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...A COLD FRONT WILL
CONTINUE TO SLOWLY MOVE THROUGH THE LOWER MISSISSIPPI VALLEY
TONIGHT. SHOWERS AND A FEW ELEVATED THUNDERSTORMS WILL CONTINUE
ACROSS THE MID SOUTH TONIGHT...ESPECIALLY SOUTH OF I-40.
HOWEVER...CONFIDENCE REMAINS LOW WITH RESPECT TO FLOODING/FLASH
FLOODING DUE TO CONVECTIVE TRENDS THROUGHOUT TODAY.
SHORT TERM MODELS INDICATE SURFACE AND SHORTWAVE UPPER LEVEL
RIDGING WILL BRING RAIN FREE WEATHER ACROSS THE MID SOUTH FOR
FRIDAY AND SATURDAY. SURFACE AND UPPER LEVEL RIDGING WILL MOVE
EAST SATURDAY NIGHT AS AN UPPER LEVEL LOW AND AREA OF LOW PRESSURE
MOVE FROM THE SOUTHERN PLAINS INTO THE MIDDLE/UPPER MISSISSIPPI
VALLEY FOR SUNDAY INTO MONDAY...BRINGING ADDITIONAL SHOWERS AND
THUNDERSTORMS BACK TO THE LOWER MISSISSIPPI VALLEY. LATEST MODEL
RUNS INDICATE SOMEWHAT LESS RAINFALL POTENTIAL THAN PREVIOUS MODEL
RUNS. DUE TO LOWER CONFIDENCE WILL LET THE CURRENT HYDROLOGIC
OUTLOOK /ESF/ EXPIRE THIS AFTERNOON...AND LET EVENING/MIDNIGHT
SHIFTS REASSESS FLOODING/FLASH FLOODING POTENTIAL FOR LATE THIS
WEEKEND INTO EARLY NEXT WEEK AFTER THE 00Z MODEL RUN ARRIVES.
LONG TERM...(TUESDAY THROUGH THURSDAY)...12Z GFS/ECMWF LONG TERM
MODELS INDICATE A SURFACE BOUNDARY WILL REMAIN QUASI-STATIONARY
ACROSS THE LOWER MISSISSIPPI VALLEY THROUGH EARLY TO MIDDLE OF
NEXT WEEK. THUS...HAVE CARRIED LOW END POPS AND MAY NEED TO RAISE
UPWARD ACCORDINGLY IF THIS SCENARIO UNFOLDS.
&&
.AVIATION...
00Z TAF CYCLE
A POTENT COLD FRONT IS PUSHING SOUTH AND WILL AFFECT THE TUPELO
AIRPORT AROUND 00Z. WINDS HAVE VEERED NORTH AND INCREASED QUICKLY
WITH GUSTS EXCEEDING 30 KNOTS IMMEDIATELY BEHIND THE FRONT. WINDS
WILL GRADUALLY DIMINISH THROUGH THE PERIOD.
WIDESPREAD POST FRONTAL RAIN WILL CONTINUE THROUGH THE EVENING
WITH EMBEDDED THUNDERSTORMS. MUCH DRIER AIR WILL FILTER SOUTH
OVERNIGHT WITH CONDITIONS IMPROVING MARKEDLY AT ALL TAF SITES.
BORGHOFF
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 40 56 38 66 / 100 20 0 10
MKL 39 57 32 66 / 90 10 0 0
JBR 39 57 36 59 / 90 10 0 10
TUP 44 56 35 67 / 100 40 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-CROSS-
LEE AR-PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR FAYETTE-SHELBY.
&&Hazardous weather outlook, Mar 8, 5:50 PM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 550 PM CST THU MAR 8 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-100200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 550 PM CST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING OVER PORTIONS OF NORTHEAST MISSISSIPPI...ROUGHLY ALONG AND SOUTHEAST OF A LINE FROM TUPELO TO CALHOUN CITY. THIS THREAT SHOULD END AFTER 8 PM CST. DAMAGING WINDS CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORM. A WIND ADVISORY HAS BEEN ISSUED FOR EASTERN ARKANSAS...PORTIONS OF SOUTHWEST TENNESSEE...AND NORTHERN MISSISSIPPI THROUGH MIDNIGHT. SUSTAINED NORTH WINDS BEHIND A COLD FRONT BETWEEN 20 AND 30 MPH...WITH GUSTS UP TO 50 MPH CAN BE EXPECTED. HEAVY RAIN AND FLOODING CAN BE EXPECTED ACROSS THE MID SOUTH TONIGHT. SEVERAL INCHES OF RAIN WILL BE POSSIBLE WHICH MAY LEAD TO ADDITIONAL FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND WIND DAMAGE TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Mar 8, 5:14 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CST THU MAR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM FLASH FLOOD 2 N BONO 35.94N 90.80W
03/08/2012 CRAIGHEAD AR EMERGENCY MNGR
COUNTY ROAD 328 IS IMPASSIBLE.
0459 PM FLOOD 3 S LAKE CITY 35.78N 90.45W
03/08/2012 CRAIGHEAD AR FIRE DEPT/RESCUE
ROAD NEAR COUNTY ROAD 815 AND 816 WASHED AWAY.
&&
TLSLocal storm report, Mar 8, 5:25 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
525 PM CST THU MAR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM FLOOD 3 S LAKE CITY 35.78N 90.45W
03/08/2012 CRAIGHEAD AR FIRE DEPT/RESCUE
ROAD NEAR COUNTY ROAD 815 AND 816 WASHED AWAY.
0500 PM TSTM WND DMG TILLATOBA 33.98N 89.90W
03/08/2012 YALOBUSHA MS EMERGENCY MNGR
TREES AND POWER LINES DOWN. ROOFS OFF HOMES.
&&
ZEILocal storm report, Mar 8, 5:45 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
545 PM CST THU MAR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLOOD CARUTHERSVILLE 36.18N 89.67W
03/08/2012 PEMISCOT MO EMERGENCY MNGR
HIGH WATER REPORTED OVER COUNTY ROAD 362. VEHICLE WAS
REPORTED STRANDED AND STALLED IN THE HIGH WATER. ROAD IS
BEING CLOSED AT THIS TIME.
&&
JLHLocal storm report, Mar 8, 5:59 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
559 PM CST THU MAR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM FLOOD 3 S LAKE CITY 35.78N 90.45W
03/08/2012 CRAIGHEAD AR FIRE DEPT/RESCUE
ROAD NEAR COUNTY ROAD 815 AND 816 WASHED AWAY.
0500 PM TSTM WND DMG TILLATOBA 33.98N 89.90W
03/08/2012 YALOBUSHA MS EMERGENCY MNGR
TREES AND POWER LINES DOWN. ROOFS OFF HOMES. PSBL SMALL
TORNADO
0530 PM FLOOD CARUTHERSVILLE 36.18N 89.67W
03/08/2012 PEMISCOT MO EMERGENCY MNGR
HIGH WATER REPORTED OVER COUNTY ROAD 362. VEHICLE WAS
REPORTED STRANDED AND STALLED IN THE HIGH WATER. ROAD IS
BEING CLOSED AT THIS TIME.
0544 PM TSTM WND DMG TULA 34.23N 89.37W
03/08/2012 LAFAYETTE MS TRAINED SPOTTER
50-60 MPH WINDS. STRUCTURE DAMAGE CO RD 149
0544 PM TSTM WND DMG 5 N BRUCE 34.06N 89.34W
03/08/2012 CALHOUN MS EMERGENCY MNGR
TREES DOWN NORTH PART OF CALHOUN COUNTY IN THE BRUCE,
BANNER, AND SAREPTA AREAS. PSBL SMALL TORNADO.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 5:04 AM CST | River Flood Warning | MEG | Lafayette, Marshall, Union | 7 hr |
| Mar 9, 6:11 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 4 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.